# SDR CA991210067

- Difficulty date: November 5, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: M640631
- Condition: Failed
- Location: Lt Engine
- Component: Throttle Gearbox, 2100140003
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTED THE LEFT ENGINE POWER LEVER WAS UNABLE TO RETARD TO IDLE CUTOFF. ENG SHUT DOWN BY FIRE PUSH BUTTON.
